Translator Disclaimer
june 2019 On the compatibility between the differential topological index and the analytic Bunke-Schick push-forward construction
Adnane Elmrabty
Bull. Belg. Math. Soc. Simon Stevin 26(2): 241-253 (june 2019). DOI: 10.36045/bbms/1561687564

Abstract

In this note we establish the compatibility between the topological index in the differential K-theory of Freed-Lott and the analytic push-forward construction in the differential K-theory of Bunke-Schick by a direct computation.

Citation

Download Citation

Adnane Elmrabty. "On the compatibility between the differential topological index and the analytic Bunke-Schick push-forward construction." Bull. Belg. Math. Soc. Simon Stevin 26 (2) 241 - 253, june 2019. https://doi.org/10.36045/bbms/1561687564

Information

Published: june 2019
First available in Project Euclid: 28 June 2019

zbMATH: 07094827
MathSciNet: MR3975827
Digital Object Identifier: 10.36045/bbms/1561687564

Subjects:
Primary: 19L50, 58J20

Rights: Copyright © 2019 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 2 • june 2019
Back to Top